# SDR AALA20011787

- Difficulty date: September 13, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: GEN3014
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELECTRICAL GEN SYSTEM LEFT ON STATUS ELECT GEN OFF LEFT ON EICAS SYNOPTIC INDICATES CSD DISCONNECTED.  REPLACED LEFT ENGINE IDG AND GCU LEAK AND OPS CHECK OK ON ENGINE RUN UP DISCONNECT CHECK OK.  (M)
